MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DREAMTOME RX 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION DREAMTOME RX 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00584060
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
Note: this report pertains to one of the two devices used during the same procedure.Refer to mfr report# 3005099803-2018-60199 for the first dreamtome and mfr report# 3005099803-2018-60204 for the second dreamtome.It was reported to boston scientific corporation that a dreamtome rx 44 was unpacked for an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2018.According to the complainant, during unpacking, it was noticed that there was a cotton-like material on the device.A second dreamtome was unpacked and the same cotton-like material was observed.The  procedure was completed with a third dreamtome rx 44.There were no user injury nor patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
(device codes): problem code 2944 captures the reportable event of foreign material present in the device.According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
Note: this report pertains to one of the two devices used during the same procedure.Refer to mfr report#: for the first dreamtome and mfr report#: 3005099803-2018-60204 for the second dreamtome.It was reported to boston scientific corporation that a dreamtome rx 44 was unpacked for an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2018.According to the complainant, during unpacking, it was noticed that there was a cotton-like material on the device.A second dreamtome was unpacked and the same cotton-like material was observed.Reportedly, there was no visible damage to the device packaging and the sterile barrier did not appear compromised.The  procedure was completed with a third dreamtome rx 44.There were no user injury nor patient complications reported as a result of this event.

Brand Name
DREAMTOME RX 44
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key7833406
Report Number3005099803-2018-60199
Device Sequence Number11154849
Product Code KNS
UDI-Device Identifier08714729778288
UDI-Public08714729778288
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K013153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/30/2021
Device Model NumberM00584060
Device Catalogue Number47401
Device Lot Number0022193764
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/02/2018
Supplement Date Received by Manufacturer09/04/2018
Initial Report FDA Received Date08/30/2018
Supplement Report FDA Received Date10/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1